U.S. CitiesCity-Data Forum Index
Go Back   City-Data Forum > General Forums > Health and Wellness
 [Register]
Please register to participate in our discussions with 2 million other members - it's free and quick! Some forums can only be seen by registered members. After you create your account, you'll be able to customize options and access all our 15,000 new posts/day with fewer ads.
View detailed profile (Advanced) or search
site with Google Custom Search

Search Forums  (Advanced)
 
Old 06-01-2008, 08:59 AM
 
Location: home
180 posts, read 549,899 times
Reputation: 115

Advertisements

about 9 years ago i started to put on weight. i have always been really active so i didnt understand why. in a total of about 3 months i gained about 60 pounds. i went to see a doctor for a yearly physical and he told me my blood sugar was high and he believed i had something called polycystic ovary disease. i researched it online and saw that many people have a better life with this and fewer symptoms if they stay on a carb free diet. so i started the diet and in about 4 months i lost 80 pounds and managed to keep it off through two pregnancys. with my first pregnancy i had so much swelling that it was unreal at anytime you could press on my legs and feet and leave dents. about 4 weeks after i had my first baby it went away. then i got pregnant with baby number 2. i had sweeling on one side of my body only and it wasnt as bad as before. i only gained 11 pounds with him and lost it by the time he was 2 weeks old.
i went on depoprovera and noticed that i was gaining weight like crazy! whn it was time for my second injection i asked them to put me on something else. so they put me on an oral contraseptive called kariva. while i was on that i had pitted edema, acne, dandruff, and gained 40 pounds! i cant seem to take it off. i have tried everything and nothing works. i never had this much trouble losing weight before. i stopped taking the pill and i am praying that i dont end up pregnant again, i noticed though that since i stopped taking it the acne and dandruff is gone but the swelling is still a problem. anyone else ever had this issue?
Reply With Quote Quick reply to this message

 
Old 06-03-2008, 04:23 AM
 
Location: England
1,171 posts, read 2,185,778 times
Reputation: 1007
Sounds like you may have hormonal or other problems that need identifying and treating. Stick to a healthy diet. Keep exercising as able. But I think you need some other support with this.
Reply With Quote Quick reply to this message
Reply
Please update this thread with any new information or opinions. This open thread is still read by thousands of people, so we encourage all additional points of view.

Quick Reply
Message:

Over $104,000 in prizes was already given out to active posters on our forum and additional giveaways are planned!

Go Back   City-Data Forum > General Forums > Health and Wellness
Similar Threads
Follow City-Data.com founder on our Forum or

All times are GMT -6.

© 2005-2018, Advameg, Inc.

City-Data.com - Archive 1, 2, 3, 4, 5, 6, 7, 8, 9, 10, 11, 12, 13, 14, 15, 16, 17, 18, 19, 20, 21, 22, 23, 24, 25, 26, 27, 28, 29, 30, 31, 32, 33, 34, 35 - Top